# SDR DALA2020031601867

- Difficulty date: March 12, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CRACK STIFFENER UNDER FLOOR BEAM STA 370 TO 377 LBL 15 AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC. 00470 CRACK STIFFENER (STRAP) UNDER FLOOR BEAM STA 370 TO 377 LBL 15 WAS REPAIRED PER. B757-300 SRM. (1526957)
